Jump to content

Lopressor Dosage Feeling Loopy


Recommended Posts

Just started BB this past week

Taking lopressor 1/2 tablet = 12.5 mg by mouth twice a day @ 7 am and 2 pm

Taking levsin @ 7 am, 1 pm and 7 pm

Seem to have less fagtigue but just feel like I'm going to faint and am very loopy.

Does anyone have any comments on this - maybe dosage of lopressor is too high?

Going to Internest on Tues. hopefully she will have some answers to my questions and the right treatment.

I'm going to beat this!!!

Have a great day all - thanks for listening

Kel

Link to comment
Share on other sites

Have you taken you B/P? Lopressor can lower your B/P. That could be making you feel loopy. Dumb question for you, are you being see at the Cleveland Clinic. ( Just a question due to timing and med?)

Amy

Link to comment
Share on other sites

I'm sorry I can't help you with your question but I have also just started BB Metoprolol and I had to cut my dose to 1x a day because I just couldn't handle to 2x a day.

Maybe once your body adjusts you'll feel less loopy.

At least you have an appointment on Tues.......Good luck

Dayna

Link to comment
Share on other sites

hey kel,

that is a very low dose of lopressor. it may take some getting used to but if you feel that you are endangering yourself by taking it, i would call your doc.

Feel better!

p.s. i'd question the reasoning for being on the levsin.

Link to comment
Share on other sites

hi kel!

i tried lopressor...also.

took 12.5 mg 2x/day....and tried to give it time...to get passed the increased lethargy and psychological effects.

NO GO FOR ME........

i always, especially in morn...take BP/HR....to see if i need to get my BP up w/salt intake...

before taking a beta blocker, to lower tachycardia/heart rate.

AM ON BETA BLOCKER INDERAL NOW...LOW DOSES...AND STILL DO SAME THING.

thus--- I need to make sure blood pressure high enuf before taking beta blocker, as they are blood pressure meds.

i had hopes of tolerating lopressor, but was one pill..that for better words...made me veryyyyyyy depressed==="out of it"!!!!====almost what you call psychotic...with eerie thoughts...>>>>>

>>>>>i could not control..... :wub: ..awful!!!!!!!!

Never had that experience with any drug like that!!! :)

i do not have clinical depression, ,,,,,just the the normal lows we all feel due all the effects this disease has on our lives.

let us know how you do with doc.....and best of luck!

(((((hugs))))

maggee

Link to comment
Share on other sites

Just read your post re: lopressor

Just started on that same dose - 12.5 2x daily similar time frame, and they are also talking about putting me on levsin.

So far I have notice a lowering and some consistency in my HR, but not so much of a change in how I feel. In fact, I had a good four or five days in a row before Lopressor RX finally came through, and felt a little worse upon taking it (had a couple spells, etc). Now I am more fatigued, and have notice a lot of "bowel" issues - urgency, etc.

Are you having any similar problems with the Levsin? I see no point in continuing it if the only effects are negative. Also, since you have already stared the Levin, what exactly is it for and how has it affected you?

I assume you are with the Clinic too, given our RX similarities - they are great diagnosticians it seems but are so busy can be hard to get ahold of. Glad we can ask ?'s of each other!

Thanks

alana.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...